RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 151–152 (Mi umn4824)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The variety of structures of nilpotent Lie algebras

Yu. B. Khakimdzhanov

V. I. Lenin Tashkent State University

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:6, 158–159

Bibliographic databases:

MSC: 17B30, 17B56
Received: 05.07.1990

Citation: Yu. B. Khakimdzhanov, “The variety of structures of nilpotent Lie algebras”, Uspekhi Mat. Nauk, 45:6(276) (1990), 151–152; Russian Math. Surveys, 45:6 (1990), 158–159

Citation in format AMSBIB
\Bibitem{Kha90}
\by Yu.~B.~Khakimdzhanov
\paper The variety of structures of nilpotent Lie algebras
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn4824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101349}
\zmath{https://zbmath.org/?q=an:0723.17010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..158K}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 6
\pages 158--159
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002700}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200015}


Linking options:
  • http://mi.mathnet.ru/eng/umn4824
  • http://mi.mathnet.ru/eng/umn/v45/i6/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:134
    Full text:59
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019